hi my name is shay and i have been on depo for about 6 months just about, and i my doctor told me i would only bleed for 2 months and it would stop, maybe a lot stopping here and there, and that's what happen but after awhile it stopped completely but four months later im spotting and just to day i went the the bathroom and there was a blood clog in my underwear, and lately i been feeling tired moody, i cry easily, my hormones are races and i had a fever early this month and threw up once and then it went away and that was the last of any sickness or pregnancy symptoms but i feel like i pregnant, and sometimes it feels like there's something moving in there could i be pregnant??
Depo-Provera stops most womens periods after they use it for several months. It can cause irregular bleeding. As long as you have been getting your shots regularly when you are supposed to there is very little chance that you are pregnant. You may spot and pass blood clots on occasion and at times not bleed at all and at others you may have heavier bleeding, especially in the first year of use and this is normal with this birth control method-after 6 months to a year you will likely stop having periods altogether but not every woman does-some continue to have irregular bleeding. It can cause pregnancy like symptoms like being tired and moody, bloating, breast tenderness etc. If you are truly concerned that you are pregnant, you should have a pregnancy test done before your next shot is due. Fever is not a pregnancy symptom-you may have had a bug then.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 3 answers
Posted 24 Jan 2012 • 1 answer
Pregnancy - Pregnancy - I need help I been having some symptoms but not sure if I am pregnant beacu?
Posted 3 Oct 2013 • 2 answers
I took metformine to get pregnant.now I'm 8 week pregnant. how long I shooild have continue to take?
Posted 4 Apr 2015 • 1 answer
Posted 4 Jun 2016 • 1 answer